# SDR 2002FA0000531

- Difficulty date: February 20, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N105LN
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Part serial: M5004
- Condition: Debonded
- Location: M/R Head
- Part time: 1,157 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ON END OF STARFLEX HAVE DEBONDED.
